# SDR C2XA95IA140

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Support
- Part number: 12017063009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING RIB 20, NR 2 UPPER SKIN SUPPORT WAS FOUND TO BE CRACKED.  MAINTENACNE REMOVED AND REPLACED THE AFFECTED SUPPORT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
